# SDR FDEA202502260295

- Difficulty date: February 26, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 35,900 hours, 20,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53781966200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE - CROSSBEAM CRACKED AT FR32,   BETWEEN Y1456 AND Y1959 COMPLIED WITH EA:6-5310-T0382537 P1. TITLE: FUSELAGE - MAINFRAME - CRACK ON FR32   CROSSBEAM, BETWEEN Y1456 AND Y1959. REPAIRED THE CRACKED CROSSBEAM AT MAIN DECK   CARGO COMPARTMENT FLOOR STRUCTURE FR32 BETWEEN Y1456 AND Y1959. THIS IS CATEGORY   A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 53106051 FOR WORK DETAILS.
